Access count of this item: 91

Files in This Item:
File Description SizeFormat 
1537-5.pdf644.14 kBAdobe PDFView/Open
Title: Unstable curves at a periodic indeterminate point(Complex Dynamics and its Related Topics)
Authors: 篠原, 知子  KAKEN_name
Author's alias: Shinohara, Tomoko
Issue Date: Feb-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1537
Start page: 46
End page: 54
URI: http://hdl.handle.net/2433/59035
Appears in Collections:Complex Dynamics and its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.